Turn on thread page Beta

2 week period after starting the pill watch

    • #1
    • Thread Starter
    #1

    I started taking the pill on the first day of my period around two weeks ago. Normally my period would be around 8 days (this was a reason i went on the pill as I had long, painful and heavy periods) and I'm worried as my period has been going on now for 2 weeks. I've taken the pill just like the instructions said- same time every day. Should I be worried?
    Just wondering if anyone has had the same thing after starting the pill.
    Offline

    12
    ReputationRep:
    Ex said she visited her GP a couple times before finding a pill that worked well with her system. Go see your GP.
    Offline

    15
    ReputationRep:
    I’m on fenolla or something and I was on my periods for literally 2 months straight and it’s very normal my doctor said your body’s just needs to adjust to the hormones I’m fine now after being in it for about 4 months
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 16, 2018
Poll
Who is most responsible for your success at university

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.